Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2017, Article ID 6798729, 4 pages
https://doi.org/10.1155/2017/6798729
Research Article

Stability Switches and Hopf Bifurcations in a Second-Order Complex Delay Equation

Department of Applied Mathematics, University of Alicante, Apdo. 99, 03080 Alicante, Spain

Correspondence should be addressed to F. RodrĂ­guez; se.au@zeugirdor.f

Received 21 July 2017; Accepted 19 September 2017; Published 15 October 2017

Academic Editor: Libor Pekař

Copyright © 2017 M. Roales and F. Rodríguez. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The existence of stability switches and Hopf bifurcations for the second-order delay differential equation with complex coefficients, is studied in this paper.